# SDR DXTA2010032304046

- Difficulty date: March 21, 2010
- Submitted: March 23, 2010
- Operation: Air carrier
- Aircraft: N268QS
- Make and model: Amd FALCON2000
- Aircraft serial: 168
- Aircraft time: 7,260 hours, 4,579 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Servo Valve
- Part number: C201035101
- Part serial: 01017
- Condition: Defective
- Location: Brake Sys
- Part time: 1,734 hours, 3,046 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT BRAKE GRABS MUCH SOONER THAN THE LT BRAKE.  DETERMINED RT BRAKE SERVO VALVE R251GC TO BE DEFECTIVE. REMOVED DEFECTIVE VALVE AND INSTALLED REPAIRED VALVE. BLED BRAKE SYS, OPS AND LEAK CHECKS GOOD. WORK ACCOMPLISHED IAW MM 32-418 AND 32-419.
